Thread: Fina and Side effects...
06-24-2003, 01:24 PM #1
Fina and Side effects...
I'm currently entering my 11th day of a Fina/Test cycle, and yesterday I had few random spells of dizziness. Is this normal? I'm going get my BP checked today, as I feel this might have something to do with it. Also, do any of you experience hand tremors or feel hyper active? Cause the last day or two, my hands have been shaking a bit, and at times I feel like I could lift a house or just take off on a 20 mile run... Any input's always appreciated.
06-24-2003, 01:43 PM #2
I feel the same way with fina. I get real shakey at times and sometimes just feel super-strong for no reason (maybe because I am!). I actually just cut my eight week fina/prop cycle down to a six week because I was getting tired of dealing with all the side effects on a daily basis. I haven't checked my BP in the last week or two, but it was high before, and feels higher now, like in the last few days. I think that is where most of the sides you are experiencing are coming from...high blood pressure. It can cause light-headedness, shortness of breathe, etc. Keep a close eye on that.
06-24-2003, 01:46 PM #3
Thanks for the reply, good to know.
06-25-2003, 04:19 PM #4Senior Member
- Join Date
- May 2002
It will take your body a few weeks to get use to it and you should feel better. But I think alot of people go through the same effects. Its all part of it.
06-25-2003, 04:46 PM #5
Thanks for the input tt...
06-25-2003, 05:51 PM #6
Im on fina and test and i got those feelings they went away the only thing i dont like about fina is the pimples on my back it's worse than EQ..it sucks but im only in week 4..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)